MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC INTELLISPACE CC & ANESTHESIA

PHILIPS NORTH AMERICA LLC INTELLISPACE CC & ANESTHESIA
Model Number 866148
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that the fluid management in anesthesia is not correctly assigned.Room 1 and room 9 seem to be swapped.The device was in clinical use at the time the issue was discovered.There was no adverse event or patient harm reported.A philips remote service engineer (rse) remotely connected to the control center at the customer site and determined the infusion pumps would require connection via the patient information center ix (piic ix).The device remains at the customer site.Initial reporter phone: (b)(6).
 
Event or Problem Description
The customer reported that the fluid management in anesthesia is not correctly assigned.Room 1 and room 9 seem to be swapped.The device was in clinical use at the time the issue was discovered.There was no adverse event or patient harm reported.A philips remote service engineer (rse) remotely connected to the control center at the customer site and determined the infusion pumps would require connection via the patient information center ix (piic ix).The device remains at the customer site.

Brand Name
INTELLISPACE CC & ANESTHESIA
Common Device Name
INTELLISPACE CC & ANESTHESIA
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key16205613
Report Number1218950-2023-00037
Device Sequence Number4201533
Product Code DXJ
UDI-Device Identifier00884838085565
UDI-Public00884838085565
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K100272
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866148
Device Catalogue Number866148
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2022
Initial Report FDA Received Date01/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown